# SDR VNAA20240619015

- Difficulty date: May 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH6703337
- Condition: Corroded
- Location: Fwd Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATES (BL0) (2EAS) PLATE 1 BTW FS 517.00 STGR 27. PLATE 2 BTW FS565.00 STGR 27. AT FWD CARGO COMPARTMENT.   STRINGER 27 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE FABRICATED PER (EO) SH670-3337, AND WERE REPLACED PER (EO) SH670-33600 AND CRJ900 SRM 51-42-06-001-001-A01
